# SDR USAA990435

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 37,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK, FOUND .25 INCH CRACK IN DOOR SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUT OUT AFT LOWER CORNER. INSTALLED REPAIR DOUBLER PER EA 64557 AND BOEING SB 737-52-1096 FIG 3.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-52-1096](https://openairdocs.org/service-documents/boeing/sb-737-52-1096.md). Cited as "BOEING SB 737-52-1096"
